# SDR HEEA061733

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: MS24568D1
- Condition: Intermittent
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY ENGAGES INTERMITTENTLY.
